MAUDE Adverse Event Report: Thoratec Switzerland GMBH CentriMag 2nd Generation Primary Console; Control, Pump Speed, Cardiopulmonary Bypass

Thoratec Switzerland GMBH CentriMag 2nd Generation Primary Console; Control, Pump Speed, Cardiopulmonary Bypass
Model Number 201-90411
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the there was a pixelation on half of the lcd screen on the centrimag console.It was intended to return for evaluation.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of the centrimag console¿s screen not functioning as intended was not confirmed.The centrimag console (serial number (b)(6) was not returned for analysis.Questions regarding the event were asked multiple times and no responses were received.The root cause of the reported event was unable to be conclusively determined through this analysis.Review of the device history record for the centrimag console, serial number (b)(6), showed the device was manufactured in accordance with manufacturing and qa specifications.The 2nd generation centrimag system operating manual (rev.M) section 4 "warnings and precautions" warns "one additional 2nd generation centrimag primary console, motor and flow probe are required as backup system in the immediate vicinity of each patient whenever the centrimag or pedivas blood pump is used.The backup console must be connected to the backup motor and to the backup flow probe, have a battery charge sufficient for at least one hour of operation, be connected to ac power (except during transport) and be immediately available should the main console, motor or flow probe experience a malfunction." no further information was provided.The manufacturer is closing the file on this event.

Brand Name
CentriMag 2nd Generation Primary Console
Common Device Name
Control, Pump Speed, Cardiopulmonary Bypass
Manufacturer (Section D)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50813030
Report Number3003306248-2026-00301
Device Sequence Number10680657
Product Code DWA
UDI-Device Identifier07640135140702
UDI-Public(01)07640135140702(10)10012697
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-90411
Device Catalogue Number201-90411
Device Lot Number10012697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown